Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

High testosterone levels, irregular mensuration, no symptoms. Taking medication, gaining weight. Side effect of medication?

i have a little high testosterone levels(90 mg/dl,). I am a 20 year old girl. I have irredular menstruation cycles but other than that, i ve no other symptoms of high testosterone like pcos or unwanted hair growth. I ve been prescribed krimson 35 tablets, gluconorm SR 500 mg, slimtone tablets and fibril XL powder. My height is 5 3 and weight is 55 and my bmi is 23.1 which is normal. I ve started these medicines since a week and have been walking 1 hour regularly but i feel like i am gaining weight due to this medication. Is weightgain a side effect of this medicine? Please help. I think the doc has hyped the problem because my plasma insulin reports are also normal.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
As per the details u have given , mild elevation of testosterone levels with out PCOD , doesn't have any impact on your reproductive system even ovaries produce some amount of testosterone naturally.
Either krimson 35 or glucoconorm doesn't increase your weight , instead they regularises your cycle by decreasing androgen levels , gluconorm also reduces your weight.

Think about some other reasons behind your weight gain..

Take a balanced diet , decrease fat intake and exercise regularly, this will help u ..thank u bye
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor